Reference Type | Journal (article/letter/editorial) |
---|
Title | Rigidity dependence for Forbush decreases in 1968 compared with that for the 11-year variation |
---|
Journal | Journal of Geophysical Research |
---|
Authors | Lockwood, J. A. | Author |
---|
Lezniak, J. | Author |
Singh, P. | Author |
Webber, W. R. | Author |
Year | 1970 (December 1) | Volume | 75 |
---|
Issue | 34 |
---|
Publisher | American Geophysical Union (AGU) |
---|
DOI | doi:10.1029/ja075i034p06885Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 783471 | Long-form Identifier | mindat:1:5:783471:8 |
---|
|
GUID | 0 |
---|
Full Reference | Lockwood, J. A., Lezniak, J., Singh, P., Webber, W. R. (1970) Rigidity dependence for Forbush decreases in 1968 compared with that for the 11-year variation. Journal of Geophysical Research, 75 (34) 6885-6891 doi:10.1029/ja075i034p06885 |
---|
Plain Text | Lockwood, J. A., Lezniak, J., Singh, P., Webber, W. R. (1970) Rigidity dependence for Forbush decreases in 1968 compared with that for the 11-year variation. Journal of Geophysical Research, 75 (34) 6885-6891 doi:10.1029/ja075i034p06885 |
---|
In | (1970, December) Journal of Geophysical Research Vol. 75 (34) American Geophysical Union (AGU) |
---|
These are possibly similar items as determined by title/reference text matching only.